# SDR SWIA200211655

- Difficulty date: December 24, 2002
- Submitted: January 3, 2003
- Operation: Air carrier
- Aircraft: N563SW
- Make and model: Emb EMB-120ER
- Aircraft serial: 120338
- Aircraft time: 10,904 hours, 16,286 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Hinge
- Condition: Cracked
- Location: Left Flap
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT NACELLE FLAP BY INBOARD HINGE IS CRACKED.  FOUND DURING LINE INSPECTION.  REPLACED NACELLE FLAP WITH SERVICEABLE UNIT IAW MM 27-50-02.  OPS CHECK GOOD AT THIS TIME.
